# SDR CALA2015101294580

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 58,336 hours, 23,686 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMER LIGHT BY LAVATORIES INOPERATIVE.  REPLACED LIGHT ASSEMBLY ON THE AFT OVERHEAD EXIT SIGN 18-3351-3-0004.
